# SDR O2GA2016071880001

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N800UP
- Make and model: Beech B300
- Aircraft serial: FL882
- Aircraft time: 1,809 hours, 1,472 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,809 hours, 1,472 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Part time: 1,809 hours, 1,472 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE RIGHT ENGINE MAINTENANCE BORESCOPE INSPECTION,   REVEALED FOD DAMAGE. ENGINE WAS REMOVED AND REPLACED WITH A RENTAL UNIT. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RTS.
